# SDR FQAR20180602740

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: General aviation
- Aircraft: N423PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843463
- Aircraft time: 20,194 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 67692
- Condition: Cracked
- Location: Rt Wing
- Part time: 20,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A STRINGER WAS FOUND TO BE CRACKED ON THE I/B END. STRINGER IS ON THE UPPER SKIN AND IS LOCATED IN THE BAY AFT OF RT MAIN GEAR,CRACK WAS ON THE I/B END WHERE IT IS ATTACHED TO A TRIANGLER DOUBLER NEXT TO THE RIB AT WS 64.59
